# SDR SIMA20140726017

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD INNER FRAME CORRODED ALONG LOWER SURFACE NEAR FASTENERS HOLES.  BLENDED AREAS ALONG LOWER SURFACE FASTENER HOLES ON PILOT'S WINDSHIELD & ACCEPTED AS IS IAW ERS-EM-5600-041.
